R. Shaw
The polynomial degree of the Grassmannian G1,n,2
Shaw, R.; Gordon, N. A.
Abstract
For a subset ψ of PG(N, 2) a known result states that ψ has polynomial degree ≤ r, r ≤ N, if and only if ψ intersects every r-flat of PG(N, 2) in an odd number of points. Certain refinements of this result are considered, and are then applied in the case when ψ is the Grassmannian G 1,n,2 ⊂ PG(N, 2), N = (n + 1/2} - 1, to show that for n < 8 the polynomial degree of G 1,n,2 is (n/2) - 1. © 2006 Springer Science+Business Media, Inc.
Citation
Shaw, R., & Gordon, N. A. (2006). The polynomial degree of the Grassmannian G1,n,2. Designs, codes, and cryptography, 39(2), 289-306. https://doi.org/10.1007/s10623-005-4524-4
Journal Article Type | Article |
---|---|
Acceptance Date | Aug 22, 2005 |
Publication Date | 2006-05 |
Journal | DESIGNS CODES AND CRYPTOGRAPHY |
Print ISSN | 0925-1022 |
Publisher | Springer Verlag |
Peer Reviewed | Peer Reviewed |
Volume | 39 |
Issue | 2 |
Pages | 289-306 |
DOI | https://doi.org/10.1007/s10623-005-4524-4 |
Keywords | Applied Mathematics; Computer Science Applications |
Public URL | https://hull-repository.worktribe.com/output/396107 |
Publisher URL | https://link.springer.com/article/10.1007%2Fs10623-005-4524-4 |
You might also like
Partial spreads in PG(4,2) and flats in PG(9,2) external to the Grassmannian G1,4,2
(2005)
Journal Article
The quintic Grassmannian g(1,4,2) in PG(9,2)
(2004)
Journal Article
Assessing the Impact of Usability from Evaluating Mobile Health Applications
(2024)
Journal Article